# SDR 98FDEA00564

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT, DOOR CUTOUT AFT EDGE LOWER CORNER FOUND WITH CUT/CRACK (ADJACENT TO COMPARTMENT FLOOR LEVEL).  OPENED UP AREA, FOUND ADDITIONAL DAMAGE.  REQUEST ENGINEERING EVALUATION.  *S/D*  CARRIED OUT REPAIR AS PER EA 8-5310-40362 AND SRM 53-50-00 FIG 9 VOL 1.
